Semiclassical asymptotics for the Maxwell - Dirac system

C. Sparber*, P. Markowich

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

24 Scopus citations


We study the coupled system of Maxwell and Dirac equations from a semiclassical point of view. A rigorous nonlinear WKB-analysis, locally in time, for solutions of (critical) order O(√ε) is performed, where the small semiclassical parameter ε ≪ 1 denotes the microscopic/macroscopic scale ratio.

Original languageEnglish (US)
Pages (from-to)4555-4572
Number of pages18
JournalJournal of Mathematical Physics
Issue number10
StatePublished - Oct 1 2003
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Semiclassical asymptotics for the Maxwell - Dirac system'. Together they form a unique fingerprint.

Cite this